# SDR DHL9974013C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT OUTBD AFT FLAP TRAILING EDGE IS DELAMINATING 78 FROM OUTBD SIDE.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8 8 BY 5, N/R 2088.
